MAUDE Adverse Event Report: STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE SET WITH SUCTION TUBING; LAVAGE, JET

STRYKER INSTRUMENTS-PUERTO RICO INTERPULSE HANDPIECE SET WITH SUCTION TUBING; LAVAGE, JET
Catalog Number 0210100000
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product is not available to send for evaluation.
 
Event or Problem Description
The user facility reported there was fluid leaking from the battery pack housing during a procedure.There was no delay, no medical intervention, and no adverse consequences.

Brand Name
INTERPULSE HANDPIECE SET WITH SUCTION TUBING
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
STRYKER INSTRUMENTS-PUERTO RICO
las palmas industrial park
highway #3, km 130.2
arroyo 00615
MDR Report Key8428102
Report Number0001811755-2019-00843
Device Sequence Number19589625
Product Code FQH
UDI-Device Identifier34546540144219
UDI-Public34546540144219
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 03/18/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0210100000
Device Lot Number18236042
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/28/2019
Initial Report FDA Received Date03/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1